# SDR AWXA200300486

- Difficulty date: April 29, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 53,911 hours, 38,471 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6925753
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK A 1 INCH CRACK WAS FOUND ON BS 178 BULKHEAD FLOOR WEB AT WL 207, LBL 24.  MAINTENANCE REMOVED CRACKED FLOOR WEB BS 178 BULKHEAD, WL 207, LBL 24, AND DISCOVERED A CRACKED ATTACH ANGLE.  REMOVED CRACKED ATTACH ANGLE; FABRICATED A NEW REPLACEMENT FLOOR WEB AND ATTACH ANGLE; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-30-01, PG 12.
